# SDR IPXA2015070690900

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 78,696 hours, 15,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PDC CHECK,  EMERGENCY LIGHT BATTERY 1 LOW MESSAGE DISPLAYED.  SWAPED BATTERYS NO HELP. SECOND BATTERY LOW ALSO.  IAW AMM 33-51-01.  R & R EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01-000-802.
